# SDR AALA20130606001

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 53,791 hours, 6,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT HYD SYS QTY LOSS.  EMERGENCY DECLARED FLIGHT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENGINE DRIVEN HYD PUMP.  SYS GROUND CHECK NORMAL OPS.
